Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Italia22

Cerave products making me look to young??

I've been using cerave on and off for a while, and for some reason I stop using it because it makes my face look really young. I'm sure some of you would love that effect from just a cheap moisturizer and cleanser haha. Idk I'm 20 years old and some people think I look like I'm still in high school. I feel like the effects from either the ceramides or Hyaluronic Acid (which supposely causes a plumping effect to the skin) is the cause of a drastic change to my face. I mean has anyone ever used these products and thought of this?

Share this post


Link to post
Share on other sites
I've been using cerave on and off for a while, and for some reason I stop using it because it makes my face look really young. I'm sure some of you would love that effect from just a cheap moisturizer and cleanser haha. Idk I'm 20 years old and some people think I look like I'm still in high school. I feel like the effects from either the ceramides or Hyaluronic Acid (which supposely causes a plumping effect to the skin) is the cause of a drastic change to my face. I mean has anyone ever used these products and thought of this?

omg i love cerave moisturizer! who cares lol that's a good thing! and yeah i noticed my skin texture has been getting better- ive been using this stuff for a few weeks. it's the best moisturizer out there- it takes away the dryness and flakiness instantly

Edited by hellstorm

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×